MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 15 months post implantation due to dislocation.The head and liner were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00625006530 ¿ bone screw - j6920698 00625006535 ¿ bone screw - j6896346 00625006520 ¿ bone screw - j6969863 00625006525 ¿ bone screw - j6781968 00811400410 ¿ stem ¿ 64776162 65620005620 ¿ cup ¿ 62441873 00801102024 ¿ cement plug ¿ 65218196 00801102024 ¿ cement plug ¿ 64271722 00801803602 ¿ cocr head ¿ 64787011 report source australia.Product will not be returning to zimmer biomet for the investigation as the product was not returned by hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2023 - 00039.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 medical records were not provided.Image reviewed and not submitted to mmi as it is a single, undated image.As the complaint is for a single occurrence of dislocation followed by a revision of the head and liner, the timing of the image is unable to be determined.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 56 MM O.D. SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16511335
Report Number0002648920-2023-00040
Device Sequence Number20295701
Product Code LPH
UDI-Device Identifier00889024123816
UDI-Public(01)00889024123816(17)250430(10)64631572
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue Number00630505636
Device Lot Number64631572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale